24 Jul 2010
Checked it on the Interactions Checker, it needs to be monitored.
Applies to: Restoril (temazepam), hydrocodone
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Other drugs that your selected drugs interact with
* hydrocodone interacts with more than 200 other drugs.
* Restoril (temazepam) interacts with more than 300 other drugs.
Interactions between your selected drugs and food
No results found - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Restoril Information for Consumers
- Restoril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restoril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I been using restoril for about a month, missing a couple days in the middle. . Eleven days ago my doctor prescribed celexa, 20 mg, one per day ...
3 answers • 18 Jun 2011
I was having trouble sleeping and my girlfriend gave me a couple of her restoril capsules. This was about two weeks ago. I have a drug test tomorrow ...
1 answer • 22 Apr 2012
I am almost done weening myself off of Geodon permanently due to adverse side affects and my doc just prescribed me restoril for sleep. I know you ...
1 answer • 10 Feb 2013
If after taking restoril for a long time, I stopped, could that be a reason I'm gaining weight?
1 answer • 31 Mar 2013
... really bad headaches. Has anyone out there had these symptoms while in Restoril?
2 answers • 12 Oct 2014